# SDR 2019FA0000205

- Difficulty date: June 28, 2019
- Submitted: June 28, 2019
- Operation: General aviation
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 32,803 hours, 20,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 100
- Part time: 32,803 hours, 20,711 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO LHS  AFT PRESSURE SILL DECK. ORIGINAL THICKNESS .080. BLENDED AREA 1.80L X W.080 X .040 MINIMUM REMAINING THICKNESS. ACCOMPLISHED HFEC AND ULTRA SOUND INSPECTION OF DEFECTED AREA. REPAIRED AREA PER BOMBARDIER REO 690-53-41-189 REV (A). REPETITIVE INSPECTION, DUE NEXT 1600 FLIGHT HOURS.
